Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1967, Volume 3, Number 4, Pages 589–600 (Mi de140)  

On the definition of the capture regions in the case of a system of linear differential equations with periodic coefficients

. . Sharshanov

Physical-Technical Institute of Ukraine Academy of Sciences

Full text: PDF file (895 kB)

Bibliographic databases:
UDC: 517.917
Received: 10.03.1966

Citation: . . Sharshanov, “On the definition of the capture regions in the case of a system of linear differential equations with periodic coefficients”, Differ. Uravn., 3:4 (1967), 589–600

Citation in format AMSBIB
\Bibitem{Sha67}
\by .~.~Sharshanov
\paper On the definition of the capture regions in the case of a system of linear differential equations with periodic coefficients
\jour Differ. Uravn.
\yr 1967
\vol 3
\issue 4
\pages 589--600
\mathnet{http://mi.mathnet.ru/de140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=213644}
\zmath{https://zbmath.org/?q=an:0221.34021}


Linking options:
  • http://mi.mathnet.ru/eng/de140
  • http://mi.mathnet.ru/eng/de/v3/i4/p589

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022